Skip to main content
  • Conference proceedings
  • © 1991

Symplectic Geometry, Groupoids, and Integrable Systems

Séminaire Sud Rhodanien de Géométrie à Berkeley (1989)

Part of the book series: Mathematical Sciences Research Institute Publications (MSRI, volume 20)

Buying options

eBook USD 129.00
Price excludes VAT (USA)
  • ISBN: 978-1-4613-9719-9
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book USD 169.99
Price excludes VAT (USA)

This is a preview of subscription content, access via your institution.

Table of contents (20 papers)

  1. Front Matter

    Pages i-xi
  2. Groupoïdes de Lie et Groupoïdes Symplectiques

    • Claude Albert, Pierre Dazord
    Pages 1-11
  3. Groupes de Poisson Affines

    • Pierre Dazord, D. Sondaz
    Pages 99-128
  4. Hyperbolic Actions of R p on Poisson Manifolds

    • Jean-Paul Dufour
    Pages 137-150
  5. On the Diameter of the Symplectomorphism Group of the Ball

    • Yakov Eliashberg, Tudor Ratiu
    Pages 169-172
  6. A Symplectic Analogue of the Mostow-Palais Theorem

    • M. J. Gotay, G. M. Tuynman
    Pages 173-182
  7. A Non-Linear Hadamard Theorem

    • Jacques Lafontaine
    Pages 189-192
  8. Equivariant Prequantization

    • R. Lashof
    Pages 193-207
  9. On Jacobi Manifolds and Jacobi Bundles

    • Charles-Michel Marle
    Pages 227-246
  10. Groupes de Lie à Structure Symplectique Invariante

    • Alberto Medina, Philippe Revoy
    Pages 247-266

Keywords

  • Invariant
  • Lie
  • Morphism
  • algebra
  • geometry
  • manifold
  • symplectic geometry
  • theorem
  • variable

Editors and Affiliations

  • Département de Mathématiques, Université Lyon I, Villeurbanne Cedex, France

    Pierre Dazord

  • Department of Mathematics, University of California, Berkeley, USA

    Alan Weinstein

Bibliographic Information

  • Book Title: Symplectic Geometry, Groupoids, and Integrable Systems

  • Book Subtitle: Séminaire Sud Rhodanien de Géométrie à Berkeley (1989)

  • Editors: Pierre Dazord, Alan Weinstein

  • Series Title: Mathematical Sciences Research Institute Publications

  • DOI: https://doi.org/10.1007/978-1-4613-9719-9

  • Publisher: Springer New York, NY

  • eBook Packages: Springer Book Archive

  • Copyright Information: Springer-Verlag New York, Inc. 1991

  • Hardcover ISBN: 978-0-387-97526-9

  • Softcover ISBN: 978-1-4613-9721-2

  • eBook ISBN: 978-1-4613-9719-9

  • Series ISSN: 0940-4740

  • Edition Number: 1

  • Number of Pages: XI, 311

  • Topics: Differential Geometry

Buying options

eBook USD 129.00
Price excludes VAT (USA)
  • ISBN: 978-1-4613-9719-9
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book USD 169.99
Price excludes VAT (USA)